Internal medicine (Tokyo, Japan) · 2025
Loeffler Endocarditis with Antineutrophil Cytoplasmic Antibody-associated Vasculitis after COVID-19 Vaccination.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kawano Hiroaki, Otsuka Mizuna, Umeda Masataka, Uchida Tomohisa, Minami Takako, Yoshimuta Tsuyoshi, Kawakami Atsushi, Maemura Koji
Аннотация
A 71-year-old Japanese woman was hospitalized for heart failure with Loeffler endocarditis, bronchial asthma, fever, and mononeuritis multiplex after receiving the fifth dose of the coronavirus disease 2019 (COVID-19) vaccine. Laboratory tests revealed eosinophilia and increased antineutrophil cytoplasmic antibody levels. The patient's condition improved after anticoagulant therapy. Loeffler endocarditis with antineutrophil cytoplasmic antibody-associated vasculitis may be associated with the COVID-19 vaccination.